MathSciNet Relay Station
MathSciNet bibliographic data
MR3016531 35Q84 (60H10)
Luo, De Jun Fokker-Planck type equations with Sobolev diffusion coefficients and BV drift coefficients. Acta Math. Sin. (Engl. Ser.) 29 (2013), no. 2, 303–314.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement